# SDR R61A202040400173

- Difficulty date: April 4, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 40,783 hours, 26,262 cycles
- Engine: Ge CF348E5
- Engine time: 34,981 hours, 22,833 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Condition: Stalled
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALL IN AIR. NUMBER 2 ENGINE, TWO SETS OF LOUD BANGS FOLLOWED BY HIGH ITT INDICATION. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R E2.
